# SDR CA110804002

- Difficulty date: July 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 421A
- Aircraft time: 3,972 hours
- Engine: Cont GTSIO520D
- Propeller: Mcauly 3AF34C92
- System (JASC): 6110 · Propeller Assembly
- Part: Pin
- Part number: B4324
- Condition: Cracked
- Location: Propeller
- Part time: 586 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER INSTALLED AS NEW ON AUG.8,2003.  UPON ENGINE SHUTDOWN THE PROPELLER WOULD NOT LATCH AND TRAVELLED TO THE FULL FEATHER POSITION.  WHEN THE CYLINDER WAS REMOVED IT WAS FOUND THAT THE LATCH PINS HAD FAILED.
